Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Unique existence of bounded continuous solutions on the real line of a class of nonlinear functional equations with complicated deviations
Journal: Applied Mathematics and Computation
Volume: 218
Issue: 15
First page: 7813
Last page: 7817
Issue Date: 1-Apr-2012
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2012.01.050
Abstract: 
The existence and uniqueness of bounded continuous solutions on the real line of a general class of nonlinear functional equations with quite complicated deviations dependent of unknown functions are established in this paper.
Keywords: Bounded continuous solution | Continuous argument | Nonlinear functional equation
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

17
checked on May 31, 2023

Page view(s)

15
checked on May 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.